# SDR R61A2022122900808

- Difficulty date: December 2, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #2 FLAP FAIRING MOUNTING LINK AFT END ROD EYE BOLT CORRODED. REPLACED RH WING #2 FLAP FAIRING MOUNT LINK AFT ROD END IAW AMM 57-58-23-400-801-A/400 SUBTASK 420-010-A
